MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC. IE33 DIAGNOSTIC ULTRASOUND SYSTEM; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND, INC. IE33 DIAGNOSTIC ULTRASOUND SYSTEM; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 8500-0082-01
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The phillips machine was initially functioning properly, and the probe was inserted in to the patient, the patient was then heparinized.Before a complete exam could be performed, the machine shut down and was unable to be turned on/perform with normal function.Eventually after 10 attempts to restart the machine the (b)(4) was able to function well enough to complete an exam.

Brand Name
IE33 DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC.
22100 bothell everett hwy
bothell WA 98021
MDR Report Key13807906
Report Number13807906
Device Sequence Number13974552
Product Code ITX
UDI-Device Identifier00884838025226
UDI-Public(01)00884838025226
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/03/2022
Report Date (Section F) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8500-0082-01
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA03/03/2022